Fertility Network UK
12,728 members20,652 posts

Step one complete

Hello all. I went from my scan yesterday and it showed my lining was nice and thin so we start stimms this evening. I am on 450 of Menopur as my AMH is so low. I am worried about side effects at high dose but prepared thanks to your previous advice and my IVF buddy at work (everyone should have one). I feel like one hurdle is over but I am very aware of the long road ahead. It really helps coming on here though and reading all your thoughts and tips. Just one question, did anyone get night sweats with Buserelin?

X

7 Replies
oldestnewest

Hiya....I am on day 9 of buserelin and I haven't experienced any night sweats but when I read up on it, hot flushes and night sweats are part of the side effects. So do not panic.

2 likes
Reply

I had a few hot moments whilst on Buserelin, nothing major though.

Keep ticking things off your time line, it helped me whilst going through treatment.

Good luck!

1 like
Reply

I didn't have night sweats as such but I constantly felt boiling at work and would have hot flushes at my desk which was embarrassing. The stimms took all of my buserelin symptoms away which was a god send. X

1 like
Reply

Thank you for the reply. That's good to hear. I can do without the night sweats. I'm off to do my first stimm injection.

Thanks again

X

Reply

Hi i got headaches on the stimms but drinking shed loads helped :) good luck xx

1 like
Reply

Hi gemma1976. Well done so far!. Being on a high dose of Menopur may induce headaches, but try drinking loads of water which often helps to prevent them or help if it doesn't! Hope your ovaries perform perfectly for you. Diane

1 like
Reply

I had 450 menopur on both my cycles, I drank loads of water and didn't have any side affects. Good luck 🍀🍀

1 like
Reply

You may also like...